# SDR GTIA2024051138113

- Difficulty date: May 8, 2024
- Submitted: May 12, 2024
- Operation: Air carrier
- Aircraft: N949NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10710
- Aircraft time: 9,103 hours, 3,776 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER L1 AND R2 DOOR ASSIST BOTTLE NEEDS SERVICING.-SERVICED L1 ND R2 PASSENGER DOOR ASSIST BOTTLE PER AMM 52-10-00. LEAK TEST OK.
